# SDR DXTA200400488

- Difficulty date: December 21, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 1,864 hours, 1,128 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

REPEAT - AMBER WING TANK -O FULL R- CAS ON  IN FLIGHT.  FUEL SPILLING FROM RIGHT WING WITH ONLY 3000 LBS IN WING TANK, SPILLING STOPPED THEN STARTED AGAIN WITH 2700 LBS IN WING TANK AND SAME CAS MESSAGE.  ITEM IS UNDER INVESTIGATION.
